Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

On the Zeros of Discrete-time Linear Periodic Systems

Author(s):

G. De Nicolao, G. Ferrari-Trecate
Conference/Journal:

Circuits System Signal Processing, vol. 16, no. 6, pp. 703-718
Abstract:

Discrete-time linear periodic SISO systems having uniform relative degree are considered. A closed-form expression of the blocking input is derived and exploited to obtain a computationally advantageous characterisation of the structural zeros. Indeed, it suffices to compute the eigenvalues of a suitably defined matrix, where is the system order. It is shown that, differently from the general case studied in previous papers, the number of zeros of linear periodic SISO systems with uniform relative degree is always time-invariant and equal to the difference between the system order and the relative degree. The new characterisation is also used to provide a simple expression for the zeros of linear periodic systems described by input-output difference equations.

Year:

1997
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { NicFer:1997:IFA_1794,
    author={G. De Nicolao and G. Ferrari-Trecate},
    title={{On the Zeros of Discrete-time Linear Periodic Systems}},
    journal={Circuits System Signal Processing},
    year={1997},
    volume={16},
    number={6},
    pages={703--718},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1794}
}
Permanent link